# SDR CA150114007

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,101 hours
- Engine: Lyc O235L2C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Sys
- Part time: 15,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AND REMOVAL OF FLOOR CARPETING IT WAS NOTICED THAT THE MAIN FUEL SUPPLY ALUMINUM LINE HAD A SLIGHT BLUE STAIN ON IT WHERE THE LINE CAME FROM UNDER THE FLOOR TO ABOVE THE FLOOR. THIS AREA IS WHERE THE PASSENGER/INSTRUCTOR WOULD HAVE THEIR FEET SO THE CARPET COULD WICK THE DAMPNESS FROM THEIR SHOES TO THE FUEL LINE RESULTING IN PITTING TYPE CORROSION WHICH DEVELOPED INTO A SLIGHT LEAK. LINE WAS REMOVED AND REPLACE WITH A NEW LINE.
